zbMATH — the first resource for mathematics

A remark on approximation of continuous functions. (English. Russian summary) Zbl 0082.05303

Full Text: EuDML
[1] Н. И. Ахиезер: Теория аппроксимаций. Moskva-Leningrad I947.
[2] A. Haar: Minkowskische Geometrie und Annäherung an stetige Functionen. Math. Ann. 78 (1918), 293-311.
[3] V. Pták: O absolutně konvexním obalu množiny v konečně dimensionálním vektorovém prostoru. Čas. pro pěst. mat., 83 (1958), No 3.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.